MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP
Catalog Number 11-165218
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the shell would not snap in over the liner.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6.Visual examination of the returned product identified shell with seated lock ring were returned.Liner was not returned.Lock ring was returned seated in the shell groove in the correct orientation of the chamfer.Lock ring was tight and would not move within the groove due to deformation damage.Shell outer spherical surface and wall below the lock ring groove are scratched.Lock ring was removed during evaluation and found the lock ring to be bent, deformed, and gouged on the underside.No other damage was noted.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RINGLOC BI-POLAR
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22636756
Report Number0001825034-2025-02267
Device Sequence Number9251915
Product Code JDI
UDI-Device Identifier00880304209688
UDI-Public(01)00880304209688(17)291113(10)66899388
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-165218
Device Lot Number66899388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale